Alert archive / New York / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 183, NWS Albany, NY
NWS Albany, NY issued this severe thunderstorm warning at Aug 30, 2007, 6:46 PM EDT for Columbia County, New York. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 30, 2007, 6:46 PM EDT (22:46 UTC)
- Expired
- Aug 30, 2007, 7:45 PM EDT
- In force
- 59 min
- Issued by
- NWS Albany, NY
- Area
- Counties, with a storm outline in the text
County Columbia County, NY
The radar
The Albany radar (KENX), 43 km from the middle of the area, began a volume at 22:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 30, 3:07 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 10.8 hours before the alert went out and 45 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 548 J/kg
- Mixed-layer CIN
- -162 J/kg
- Mixed-layer LCL
- 751 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 6 m²/s²
- 0-3 km storm-relative helicity
- 30 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KALY 302246
SVRALY
NYC021-302345-
/O.NEW.KALY.SV.W.0183.070830T2246Z-070830T2345Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBANY NY
646 PM EDT THU AUG 30 2007
THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
COLUMBIA COUNTY IN EAST CENTRAL NEW YORK...
* UNTIL 745 PM EDT
* AT 645 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING UP TO QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR HUDSON...AND MOVING EAST AT 10 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
HUDSON BY 700 PM EDT...
HUDSON BY 705 PM EDT...
KINDERHOOK BY 725 PM EDT...
PHILMONT BY 740 PM EDT...
CHATHAM BY 745 PM EDT...
PLEASE REPORT HAIL SIZE... DAMAGING WINDS AND REPORTS OF TREES DOWN
TO THE NATIONAL WEATHER SERVICE BY EMAIL AT ALB.STORMREPORT@NOAA.GOV.
LAT...LON 4221 7385 4224 7384 4230 7378 4237 7379
4238 7380 4242 7378 4245 7345 4222 7344
4219 7347
TIME...MOT...LOC 2246Z 269DEG 10KT 4231 7384
$$
HWJIV2 follow-up statements
000
WWUS51 KALY 302317
SVSALY
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
716 PM EDT THU AUG 30 2007
NYC021-302345-
/O.CON.KALY.SV.W.0183.000000T0000Z-070830T2345Z/
COLUMBIA NY-
716 PM EDT THU AUG 30 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT
FOR CENTRAL COLUMBIA COUNTY...
AT 715 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR BRICK TAVERN...OR ABOUT NEAR HUDSON...MOVING SOUTHEAST
AT 10 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
RED MILLS AND CLAVERACK BY 725 PM EDT...
MELLENVILLE AND PULVERS BY 730 PM EDT...
PHILMONT AND HOLLOWVILLE BY 735 PM EDT...
UPPER HOLLOWVILLE AND HARLEMVILLE BY 740 PM EDT...
MARTINDALE BY 745 PM EDT...
THUS FAR...PEA SIZE HAIL HAS BEEN REPORTED WITH THIS STORM.
PLEASE REPORT HAIL SIZE...DAMAGING WINDS AND REPORTS OF TREES DOWN TO
THE NATIONAL WEATHER SERVICE BY EMAIL AT ALB.STORMREPORT@NOAA.GOV.
LAT...LON 4221 7385 4224 7384 4230 7378 4238 7380
4241 7378 4241 7377 4237 7374 4226 7356
4220 7362
TIME...MOT...LOC 2316Z 300DEG 11KT 4226 7374
$$
HWJIV000
WWUS51 KALY 302346
SVSALY
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
744 PM EDT THU AUG 30 2007
NYC021-302354-
/O.EXP.KALY.SV.W.0183.000000T0000Z-070830T2345Z/
COLUMBIA NY-
745 PM EDT THU AUG 30 2007
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL COLUMBIA COUNTY
EXPIRES AT 745 PM EDT...
NATIONAL DOPPLER RADAR HAS INDICATED THAT THE THUNDERSTORM HAS
WEAKENED SOMEWHAT IN COLUMBIA COUNTY. IT COULD STILL PRODUCE PEA
SIZE HAIL AND GUSTY WINDS TO 40 MPH AS WELL AS FREQUENT CLOUD TO
GROUND LIGHTING.
PLEASE REPORT HAIL SIZE...DAMAGING WINDS AND REPORTS OF TREES DOWN TO
THE NATIONAL WEATHER SERVICE BY EMAIL AT ALB.STORMREPORT@NOAA.GOV.
LAT...LON 4221 7385 4224 7384 4230 7378 4238 7380
4241 7378 4241 7377 4237 7374 4226 7356
4220 7362
TIME...MOT...LOC 2344Z 300DEG 11KT 4222 7364
$$
HWJIVWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 30, 3:10 PM EDT, 3 hours 36 minutes earlier.
Area forecast discussion, Aug 30, 3:10 PM EDT, 3 hours 36 minutes before
AREA FORECAST DISCUSSION...AMENDED NATIONAL WEATHER SERVICE ALBANY NY 310 PM EDT THU AUG 30 2007 .SYNOPSIS... A COLD FRONT WILL CROSS THE REGION THIS EVENING INTO THE OVERNIGHT HOURS. THIS FRONT WILL SLOWLY SAG SOUTH AND EAST ON FRIDAY AS LARGE HIGH PRESSURE BUILDS FROM THE HUDSON BAY REGION OF CANADA TO TAKE CONTROL OF OUR WEEKEND FOR MOST...IF NOT ALL...OF THE UPCOMING HOLIDAY WEEKEND. && .NEAR TERM /UNTIL 8 PM THIS EVENING/... A SEVERE THUNDERSTORM WATCH HAS JUST BEEN ISSUED FOR ALL COUNTIES EXCEPT CONNECTICUT AND THE LOWER MID HUDSON VALLEY (ULSTER AND DUTCHESS)...UNTIL 01Z. THUNDERSTORMS CONTINUE TO DEVELOP RIGHT ALONG AND AHEAD OF THE LEADING EDGE OF COOL AIR. A CELL IN NORTHEAST WARREN COUNTY QUICKLY PULSE TO A VIL OF 57 IN JUST A COUPLE OF SCANS THIS ACTUALLY WAS JUST AHEAD OF THE VIL OF THE DAY WHICH IS 54. SEVERE THUNDERSTORMS HAVE ALREADY BEEN ISSUED. (PLEASE REFER OUR INTERNET MAP FOR ALL CURRENT WARNINGS). CELLS LOOK TO BE POPPING OVER SCHOHARIE COUNTY AS THE CU FIELD LOOKS HEALTHY OVER THE HIGHER TERRAIN. LAPS SHOW SBCAPES APPROACHING 2000 J/KG OVER THE CATSKILLS WHERE THE ACTIVITY IS FORMING. THERE APPEARS TO BE A PRE-FRONTAL TROUGH AHEAD OF THE MAIN COLD FRONT WHICH IS HELPING TO TRIGGER THE CONVECTION. WITH MORE HEATING THAN EXPECTED...THE STORMS LOOK TO GROW ROBUST DESPITE A WEAK WIND FIELD. EXPECT ACTIVITY TO SLOWLY INCREASE DURING THE NEXT COUPLE OF HOURS. THE THE LOW LEVEL SHEAR IS WEAK SO WE ARE NOT LOOKING AT ANY REAL ORGANIZED LINE OF CONVECTION BUT MINI BOWS ARE CERTAINLY POSSIBLE ALONG WITH LARGE HAIL. ALSO...AS WE INCREASE THE WIND ALOFT...SOME ORGANIZATION IS POSSIBLE WITH TIME. THAT IS WHY THE SEVERE THUNDERSTORM WATCH WAS ISSUED. && .SHORT TERM /8 PM THIS EVENING THROUGH SUNDAY NIGHT/... ONCE WE LOOSE THE HEATING OF THE DAY...THE THREAT FOR ANY SEVERE...AND MOST THUNDER...SHOULD GO AWAY BY LATE EVENING. THE FRONT WHICH WILL STILL INTERACT WITH THE RR REGION OF THE UPPER JET...WILL TEND TO STALL BRIEFLY...AND COULD FORM A VERY WEAK BAROCLINIC LEAF OF ENHANCED CLOUDS AND PERHAPS A LITTLE RAIN...MAINLY SOUTH AND EAST OF OUR REGION. WILL LINGER POPS INTO THE OVERNIGHT MOST PLACES...AND EVEN SLIGHT POPS TO OUR SOUTH FOR FRIDAY. SLOWLY...BUT SURELY...COOLER AND EVENTUALLY DRIER AIR WILL FILTER IN VIA A NORTHERLY WIND BY FRIDAY. H8 TEMPS WILL COOL FROM THEIR CURRENT HIGH TEENS RANGE...TO ABOUT 10C LOCALLY. WITH SPRAWLING HIGH PRESSURE BUILDING IN...WE STILL ARE LOOKING FOR A FANTASTIC LABOR DAY WEEKEND WITH WALL TO WALL SUNSHINE AND TEMPERATURES AT OR SLIGHT BELOW NORMAL. SATURDAY AND SUNDAY. && .LONG TERM /MONDAY THROUGH WEDNESDAY/... GOOD WEATHER SHOULD LAST INTO LABOR DAY AS THE SURFACE ANTICYCLONE DEPARTS TO OUR SOUTHEAST. MEANWHILE...THE NEXT CANADIAN COLD FRONT WILL EAGERLY AWAIT TO PRANCE SOUTHWARD ACROSS OUR REGION MONDAY NIGHT. THERE IS SOME SLIGHT CONCERN THAT ISOLATED CONVECTION MIGHT DEVELOP TO OUR NORTH LATE MONDAY. THE BEST SURFACE CONVERGENCE LOOKS TO STAY TO NORTH AND MOISTURE AHEAD OF THIS FRONT SHOULD BE MORE LIMITED THAN THE ON GOING FRONTAL PASSAGE. AFTER THE COLD FRONT MOVES THROUGH...ANOTHER CANADIAN HIGH PRESSURE AND GREAT WEATHER IS FORECAST TO RETURN TUESDAY INTO WEDNESDAY. && .AVIATION /19Z THURSDAY THROUGH TUESDAY/... SCATTERED SHOWERS AND THUNDERSTORMS HAVE DEVELOPED OVER THE SOUTHERN ADIRONDACKS AND ARE FORECAST TO MOVE TOWARD OUR TAF SITES. THE SCATTERED NATURE OF THE CONVECTION SUPPORTS A VCSH AND A CB IN THE CLOUD GROUP IN ALL AREAS INTO THIS EVENING. CONVECTION NOT WIDESPREAD ENOUGH TO PUT TEMPO IFR CEILINGS AND VISIBILITIES...BUT A BRIEF PERIOD OF IFR IS LIKELY IN THUNDERSTORMS...THE PROBABILITY FOR A DIRECT IMPACT ON THE AIRPORTS IS RELATIVELY LOW AT THIS TIME...AND AMENDMENTS WILL BE ISSUED IF/WHEN A THUNDERSTORM IS TRACKING TOWARD KGFL...KALB AND KPOU. SOME OF THESE STORMS COULD BRIEFLY APPROACH SEVERE LIMITS AND INCLUDE STRONG GUSTY WINDS TO 60 MPH AS WELL AS DIME SIZE HAIL. AFTER THE STORMS WIND DOWN LATER THIS EVENING...THE GROUND WILL BE LIGHT...THE CLOUDS COULD THIN ENOUGH ALONG WITH A LIGHT WIND TO PRODUCE SOME FOG ISSUES ESPECIALLY AT KGFL WHERE IT COULD BRIEFLY GO DOWN TO IFR. AFTER SUNRISE...CEILINGS AND VISIBILITIES WILL IMPROVE TO VFR AND WILL CONTINUE FOR THE REST OF THE DAY. WINDS TOMORROW WILL CONTINUE TO BE LIGHT NORTH TO NORTHEAST WITH NO ADDITIONAL AVIATION PROBLEMS FORESEEN. SAT THRU SUN...VFR...NO SIG WX. MON...VFR...ISOLATED THUNDERSTORMS...MAINLY NORTH. TUE...VFR NO SIG WX. && .FIRE WEATHER... A COLD FRONT WILL TRACK THROUGH THE REGION TONIGHT...AND HIGH PRESSURE WILL BUILD INTO THE REGION TOMORROW AND SATURDAY. RELATIVE HUMIDITIES WILL APPROACH 100 PERCENT TONIGHT...THEN FALL TO THE 40 TO 60 PERCENT RANGE TOMORROW AS DRIER AIR FILTERS INTO THE REGION. MORE RAPID DRYING WILL MOVIE INTO THE REGION TOMORROW NIGHT AND SATURDAY...WITH RELATIVE HUMIDITIES TOMORROW NIGHT IN THE 80 TO 95 PERCENT RANGE...AND 30 TO 50 PERCENT SATURDAY. WINDS WILL BE LIGHT NORTH TO NORTHEAST TONIGHT THROUGH SATURDAY. DRY WEATHER THE NORMAL RH DIURNAL TRENDS IS EXPECTED SUNDAY INTO MONDAY. && .HYDROLOGY... RIVERS CONTINUE LOW ACROSS THE REGION AS THE WEATHER HAS BEEN DRY OVER MOST OF THE REGION FOR THE LAST WEEK AND A HALF. SHOWERS AND THUNDERSTORMS THIS EVENING ARE NOT EXPECTED TO HAVE A SIGNIFICANT EFFECT AS MOST OF THE RAIN WILL JUST SOAK INTO THE GROUND. RAINFALL AMOUNTS WILL BE HIGHLY VARIABLE AND A FEW AREAS MAY EXPERIENCE HEAVY DOWNPOURS. LOCAL RAINFALL AMOUNTS MAY BE AROUND A HALF INCH...WHILE BASIN AVERAGE RAINFALL WILL BE LESS THAN A QUARTER INCH. THE SCATTERED RAINFALL THIS EVENING MAY BRIEFLY INCREASE THE FLOW ON SMALLER STREAMS AND RIVERS. HIGH PRESSURE WILL BUILD INTO THE REGION AND BRING DRY WEATHER FOR THE LABOR DAY WEEKEND. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...NONE. NY...NONE. MA...NONE. VT...NONE. && SYNOPSIS...HWJIV NEAR TERM...HWJIV SHORT TERM...HWJIV LONG TERM...HWJIV AVIATION...NAS FIRE WEATHER...NAS HYDROLOGY...NAS AMENDED TO ADD INFO ON THE NEAR TEARM...A SEVERE WATCH ISSUED.
Hazardous weather outlook, Aug 30, 3:27 PM EDT, 3 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 327 PM EDT THU AUG 30 2007 MAZ001-025-NYZ032-033-038>043-047>054-058>061-082>084-VTZ013>015- 311100- NORTHERN BERKSHIRE-SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON- SOUTHERN HERKIMER-SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA- NORTHERN WARREN-NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY- WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE- WESTERN COLUMBIA-EASTERN COLUMBIA-NORTHERN FULTON-SOUTHEAST WARREN- SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM- 327 PM EDT THU AUG 30 2007 ...SEVERE THUNDERSTORM WATCH 663 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN ADIRONDACKS...LAKE GEORGE SARATOGA REGION INTO SOUTHERN VERMONT...MOHAWK VALLEY...CAPITAL REGION...SCHOHARIE VALLEY...EAST CENTRAL CATSKILLS EAST INTO THE BERKSHIRES. .DAY ONE...THIS AFTERNOON AND TONIGHT... PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN ACTIVATION IS REQUESTED FOR IN NEW YORK ALBANY...COLUMBIA... FULTON...GREENE...HAMILTON...HERKIMER...MONTGOMERY...RENSSELAER... SARATOGA...SCHENECTADY...SCHOHARIE...WARREN AND WASHINGTON COUNTIES. IN VERMONT...BENNINGTON AND WINDHAM. AND IN MASSACHUSETTS...BERKSHIRE. CTZ001-013-NYZ063>066-311100- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-WESTERN ULSTER- EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS- 327 PM EDT THU AUG 30 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ULSTER...DUTCHESS AND LITCHFIELD COUNTIES. .DAY ONE...THIS AFTERNOON AND TONIGHT... SCATTERED THUNDERSTORMS WILL OCCUR INTO THIS EVENING. SOME STORMS MAY BECOME STRONG PRODUCING GUSTY WINDS AND SMALL HAIL. THE STORMS WILL MOVE EASTERLY AT 15 MPH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Aug 30, 4:57 PM EDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 457 PM EDT THU AUG 30 2007 NYZ052-302130- EASTERN ALBANY NY- 457 PM EDT THU AUG 30 2007 ...A STRONG THUNDERSTORM IN ALBANY COUNTY... AT 454 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING HALF INCH HAIL...HEAVY RAIN AND FREQUENT CLOUD TO LIGHTNING. THIS STORM WAS LOCATED NEAR COLONIE...OR ABOUT OVER COLONIE...AND MOVING EAST AT 15 MPH. THE THUNDERSTORM WILL BE NEAR... ALBANY BY 505 PM EDT LOUDONVILLE BY 510 PM EDT LATHAM AND MENANDS BY 515 PM EDT WATERVLIET BY 520 PM EDT GREEN ISLAND AND COHOES BY 525 PM EDT HWJIV
Special weather statement, Aug 30, 5:28 PM EDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 528 PM EDT THU AUG 30 2007 NYZ052-302200- EASTERN ALBANY NY- 528 PM EDT THU AUG 30 2007 ...ANOTHER STRONG THUNDERSTORM IN ALBANY COUNTY... AT 524 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING...AROUND HALF INCH HAIL...WINDS UP TO 50 MPH...FREQUENT LIGHTNING...AND HEAVY RAIN. THIS STORM WAS LOCATED NEAR DELMAR...OR ABOUT OVER DELMAR...AND MOVING EAST AT 30 MPH. THE THUNDERSTORM WILL BE NEAR... MENANDS BY 535 PM EDT WATERVLIET BY 540 PM EDT THIS STORM COULD BECOME SEVERE. HWJIV
Local storm report, Aug 30, 5:57 PM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
557 PM EDT THU AUG 30 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM TSTM WND DMG BRUNSWICK 42.74N 73.56W
08/30/2007 RENSSELAER NY LAW ENFORCEMENT
MULTIPLE TREES AND WIRES DOWN
&&
KGSSpecial weather statement, Aug 30, 5:59 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 559 PM EDT THU AUG 30 2007 NYZ043-084-302230- NORTHERN WASHINGTON NY-SOUTHERN WASHINGTON NY- 559 PM EDT THU AUG 30 2007 ...A LINE OF STRONG THUNDERSTORMS CONTINUES IN WASHINGTON COUNTY... AT 558 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS CAPABLE OF PRODUCING...AROUND HALF INCH HAIL... WINDS AROUND 50 MPH...FREQUENT LIGHTNING...AND HEAVY RAIN. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM GRANVILLE TO HARTFORD TO HUDSON FALLS...OR ALONG A LINE EXTENDING FROM 8 MILES SOUTH OF FAIR HAVEN TO 10 MILES SOUTH OF WHITEHALL TO HUDSON FALLS...AND MOVING SOUTHEAST AT 10 MPH. THUNDERSTORMS WILL BE NEAR... HARTFORD BY 605 PM EDT GRANVILLE BY 620 PM EDT ADDITIONAL RAINFALL COULD CAUSE ADDITIONAL LOCALIZED PONDING OF WATER ON ROADWAYS. HWJIV
Special weather statement, Aug 30, 6:27 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 627 PM EDT THU AUG 30 2007 NYZ052-053-302300- WESTERN RENSSELAER NY-EASTERN ALBANY NY- 627 PM EDT THU AUG 30 2007 ...A STRONG THUNDERSTORM IN ALBANY AND RENSSELAER COUNTIES... AT 624 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING...AROUND HALF INCH HAIL...WINDS AROUND 50 MPH...FREQUENT LIGHTNING...AND HEAVY RAIN. THIS STORM WAS LOCATED NEAR EAST GREENBUSH...OR ABOUT OVER EAST GREENBUSH...AND MOVING EAST AT 5 MPH. THE THUNDERSTORM WILL BE NEAR... WEST SAND LAKE BY 655 PM EDT NASSAU AND AVERILL PARK BY 700 PM EDT HWJIV
Local storm report, Aug 30, 6:46 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
646 PM EDT THU AUG 30 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM HAIL GREENVILLE CENTER 42.39N 74.00W
08/30/2007 E1.00 INCH GREENE NY PUBLIC
&&
KGSThe office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 30, 2:38 PM EDT | Severe Thunderstorm Warning | ALY | Warren, Washington | 52 min |
| Aug 30, 3:31 PM EDT | Severe Thunderstorm Warning | ALY | Warren | 59 min |
| Aug 30, 5:21 PM EDT | Severe Thunderstorm Warning | ALY | Rensselaer | 54 min |
| Aug 30, 6:04 PM EDT | Severe Thunderstorm Warning | ALY | Greene | 56 min |
| Aug 30, 7:00 PM EDT | Severe Thunderstorm Warning | ALY | Greene | 27 min |
Nearby
Severe Thunderstorm Warnings in New York, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.